# SDR C2XA00IA122

- Difficulty date: May 12, 2000
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N14950
- Make and model: Emb EMB-145LR
- Aircraft serial: 145061
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 14531597602
- Condition: Cracked
- Location: Vertical To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT VERTICLE STABILIZER TO FUSELAGE DRAG ANGLE WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SECTION OF DRAG ANGLE IAW CONTINENTAL EXPRESS ENGINEERING CHANGE AND REPAIR AUTHORIZATION EA5330-01032, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
